Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SCATTERED C*-ALGEBRAS II

HELGE ELBRØND JENSEN
Mathematica Scandinavica
Vol. 43, No. 2 (May 2, 1979), pp. 308-310
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24491092
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SCATTERED C*-ALGEBRAS II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[308]
    [308]
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310